Alert archive / Mississippi / Wind Advisories in 2023

Wind Advisory 5, NWS Jackson, MS

February 21, 2023Ashley County, Chicot County, Arkansas; 47 counties in Mississippi; 9 parishes in Louisiana

NWS Jackson, MS issued this wind advisory at Feb 21, 2023, 1:21 PM CST for Ashley County, Chicot County, Arkansas; 47 counties in Mississippi; 9 parishes in Louisiana. It took effect at Feb 22, 2023, 9:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2023, 1:21 PM CST (19:21 UTC)
In effect from
Feb 22, 2023, 9:00 AM CST
Expired
Feb 22, 2023, 6:00 PM CST
In force
9 hr
Issued by
NWS Jackson, MS
All 58 counties

Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Leflore County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.4 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2023-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2023-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

295 
WWUS74 KJAN 211921
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
121 PM CST Tue Feb 21 2023

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036-
040>043-047>049-053-054-059>062-220430-
/O.NEW.KJAN.WI.Y.0005.230222T1500Z-230223T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Washington-Humphreys-Holmes-
Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne-
Copiah-Jefferson-Adams-Franklin MS-Lincoln-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Greenville, Belzoni, Isola, Durant, Tchula, 
Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla,
Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, 
Pearl, Brandon, Richland, Port Gibson, Crystal Springs, 
Hazlehurst, Wesson, Fayette, Natchez, Bude, Roxie, Meadville, 
and Brookhaven
121 PM CST Tue Feb 21 2023

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 40 to 50 mph 
  expected.

* WHERE...Portions of southeast Arkansas, northeast Louisiana 
  and central, north central, northwest, south central, 
  southwest and west central Mississippi.

* WHEN...From 9 AM to 6 PM CST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

22
4 follow-up statements
281 
WWUS74 KJAN 220336
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
936 PM CST Tue Feb 21 2023

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036-
040>043-047>049-053-054-059>062-221145-
/O.CON.KJAN.WI.Y.0005.230222T1500Z-230223T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Washington-Humphreys-Holmes-
Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne-
Copiah-Jefferson-Adams-Franklin MS-Lincoln-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Greenville, Belzoni, Isola, Durant, Tchula, 
Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla,
Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, 
Pearl, Brandon, Richland, Port Gibson, Crystal Springs, 
Hazlehurst, Wesson, Fayette, Natchez, Bude, Roxie, Meadville, 
and Brookhaven
936 PM CST Tue Feb 21 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
WEDNESDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 40 to 50 mph 
  expected.

* WHERE...Portions of southeast Arkansas, northeast Louisiana 
  and central, north central, northwest, south central, 
  southwest and west central Mississippi.

* WHEN...From 9 AM to 6 PM CST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
630 
WWUS74 KJAN 221034
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
434 AM CST Wed Feb 22 2023

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036-
040>043-047>049-053-054-059>062-221900-
/O.CON.KJAN.WI.Y.0005.230222T1500Z-230223T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Washington-Humphreys-Holmes-
Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne-
Copiah-Jefferson-Adams-Franklin MS-Lincoln-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Greenville, Belzoni, Isola, Durant, Tchula, 
Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla,
Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, 
Pearl, Brandon, Richland, Port Gibson, Crystal Springs, 
Hazlehurst, Wesson, Fayette, Natchez, Bude, Roxie, Meadville, 
and Brookhaven
434 AM CST Wed Feb 22 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 40 to 50 mph 
  expected.

* WHERE...Portions of southeast Arkansas, northeast Louisiana 
  and central, north central, northwest, south central, 
  southwest and west central Mississippi.

* WHEN...From 9 AM to 6 PM CST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

DC
322 
WWUS74 KJAN 221635 AAA
NPWJAN

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Jackson MS
1035 AM CST Wed Feb 22 2023

MSZ028>033-037>039-044>046-050>052-055>058-063>066-072>074-230000-
/O.EXA.KJAN.WI.Y.0005.000000T0000Z-230223T0000Z/
Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-
Noxubee-Leake-Neshoba-Kemper-Scott-Newton-Lauderdale-Simpson-
Smith-Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
Including the cities of Winona, Eupora, Mathiston, West Point, 
Columbus, Ackerman, Weir, Starkville, Kosciusko, Louisville, 
Macon, Brooksville, Carthage, Philadelphia, Pearl River, De Kalb,
Scooba, Forest, Morton, Newton, Union, Decatur, Conehatta, 
Meridian, Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, 
Heidelberg, Quitman, Stonewall, Shubuta, Monticello, New Hebron, 
Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, 
West Hattiesburg, Lumberton, Purvis, and Hattiesburg
1035 AM CST Wed Feb 22 2023

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts of 40 to 50 mph
  expected.

* WHERE...Portions of central, east central, north central, 
  northeast, south central and southeast Mississippi.

* WHEN...From 9 AM to 6 PM CST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036-
040>043-047>049-053-054-059>062-230000-
/O.CON.KJAN.WI.Y.0005.000000T0000Z-230223T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Washington-Humphreys-Holmes-
Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne-
Copiah-Jefferson-Adams-Franklin MS-Lincoln-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Greenville, Belzoni, Isola, Durant, Tchula, 
Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla,
Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, 
Pearl, Brandon, Richland, Port Gibson, Crystal Springs, 
Hazlehurst, Wesson, Fayette, Natchez, Bude, Roxie, Meadville, 
and Brookhaven
1035 AM CST Wed Feb 22 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts of 40 to 50 mph 
  expected.

* WHERE...Portions of southeast Arkansas, northeast Louisiana 
  and central, north central, northwest, south central, 
  southwest and west central Mississippi.

* WHEN...From 9 AM to 6 PM CST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

22
010 
WWUS74 KJAN 221955
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
155 PM CST Wed Feb 22 2023

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
230000-
/O.CON.KJAN.WI.Y.0005.000000T0000Z-230223T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, 
Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, 
Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, 
Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, 
Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, 
Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon,
Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, 
Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, 
Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, 
Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, 
Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, 
Bassfield, Collins, Mount Olive, Laurel, Columbia, 
West Hattiesburg, Lumberton, Purvis, and Hattiesburg
155 PM CST Wed Feb 22 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts of 40 to 50 mph 
  expected.

* WHERE...Portions of southeast Arkansas, northeast Louisiana 
  and central, north central, northwest, south central, 
  southwest and west central Mississippi.

* WHEN...From now to 6 PM CST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
22

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Feb 21, 11:30 AM CST, 1 hour 51 minutes earlier.

Area forecast discussion, Feb 21, 11:30 AM CST, 1 hour 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1130 AM CST Tue Feb 21 2023

...New AVIATION...

.DISCUSSION...
Issued at 308 AM CST Tue Feb 21 2023

Today and Tonight...A stalled frontal boundary will remain
situated just north of the forecast through the period, with high
pressure centered well to our southeast remaining overall in
control of our weather. With a tight pressure gradient remaining
over the region today, breezy southwest winds will continue to
promote warm humid conditions across the forecast area as highs
range from the middle 70s to lower 80s. Clouds will also be a
staple over the CWA today, as ascent embedded in zonal flow moves
across the region. This is also responsible for the scattered
showers, and perhaps an isolated storm or two later this morning,
observed across locations mainly along the Highway 82 corridor.
Quiet weather returns areawide tonight, with mild temperatures as
they fall into the 60s. /19/

Mid-week through early next week (Wednesday-next Monday)...

At the start, a lead shortwave is progged to eject across the
ArkLaTex into the Mid-S through the day Wed. Center of mean strong
subtropical ridge will be over the Bahamas to W Atlantic. This broad
ridge will keep most of the best forcing shunted to the NW, but
glancing the NW Delta into Wed aftn. With <1000mb sfc low developing
across the Plains to Mid W, strong 6-7mb gradient will be present
across the region Wed. Coupled with nearly +50kt 850mb flow,
gradient winds will be an issue. Some small adjustments were made to
include the Jackson metro area but overall the going graphics look
good overall, with some sustained winds up to 30-35mph & gusts in
excess of 40mph likely. A wind advisory will likely be needed in
future outlooks. Severe potential is continuing to be on the
downtrend, with lapse rates more limited into the aftn & no negative
Showalters. With that being said, strong WAA will keep plentiful
anomalous warmth in the low-mid 80s/decent lapse rates through
midday & strong low-level bulk shear near 50kts, a strong storm or
iso severe storm can't be ruled out in the Delta, but issues with
capping should limit most robust convection. Rain & any storm
chances should move out by late Wed evening. Lastly, record warmth
is possible between Wed-Thurs, with some record highs & warm lows
possible, especially Thurs morning & aftn.

After this lead wave ejects quickly NE, subtropical ridge over the
Bahamas/FL Peninsula will build to around 595DM & westward. This
will gradually shunt rain chances further N by late week & into the
weekend. Prior to this, anomalous low-level thermo profiles (i.e.
925mb temps in upper teens C & 850mb temps in mid teens C) will
support highs in the mid-upper 80s. As the subtropical ridge builds
E, weak front to N will dive to the S & stall out over the region by
late week. Increased rain chances are possible by Fri but some dry
air will gradually build NW through most of the weekend, leading to
decreased chances. In the wake, much more seasonable temps are
expected N of I-20 in upper 50s-low 60s, while slightly to above
climo in the upper 60s to upper 70s along & S of I-20 Fri. This will
only be temporary as the front lifts N & WAA picks back up, helping
highs warm back into the upper 70s-low 80s through the weekend. As
another strong cold core low quickly ejects ENE across the
Intermountain W-Plains-Mid W into early next week, strong jet
dynamics will again move across the region. There are amplitude
differences in global consensus synoptics & with predictability
somewhat lower now, severe potential will have to be monitored.
Scattered rain chances pick up Sun but especially into Mon where
some storms & severe storms can't be ruled out. /DC/

&&

.AVIATION...
(18Z TAFS)
Issued at 1124 AM CST Tue Feb 21 2023
MVFR cigs wl prevail through 20Z before improving to VFR. VFR cigs
wl prevail until after 05Z when MVFR cigs wl redevelop and prevail
through the end of the TAF period. A gusty s-sw wind to 20kts wl
develop across the area this aftn before subsiding this evening. A
stronger south wind with gusts 20-25kts wl develop Wednesday
morning and continue through the end of the TAF period. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       77  63  84  68 /   0   0  20  10
Meridian      76  62  82  68 /  10   0   0  10
Vicksburg     80  64  85  69 /   0   0  30  10
Hattiesburg   79  62  81  67 /   0   0  10   0
Natchez       79  64  83  68 /   0   0  20   0
Greenville    77  64  82  67 /  20   0  50  20
Greenwood     77  64  83  69 /  20   0  30  30

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

19/DC/22
Hazardous weather outlook, Feb 21, 3:22 AM CST, 9 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
322 AM CST Tue Feb 21 2023

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
220930-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
322 AM CST Tue Feb 21 2023

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Sustained winds of 25 to 35 mph and wind gusts of 40 to 50mph are
expected for extreme southeast Arkansas, portions of northeast
Louisiana and western to central Mississippi on Wednesday.
Sustained winds up to 25mph and gusts up to 40mph are possible
elsewhere.

(https://www.weather.gov/images/jan/graphicast/1.png)

Sustained winds around 20mph and wind gusts greater than 30mph
may persist into late Wednesday evening for extreme southeast
Arkansas, portions of northeast Louisiana and western to north
central Mississippi.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

23

&&

...HAZARD LEGEND...

No short term hazards expected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

Nearby

Wind Advisories in Mississippi, 2023Wind Advisories in Louisiana, 2023Wind Advisories in Arkansas, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.